# SDR CA120312017

- Difficulty date: March 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: GG670803011
- Condition: Ruptured
- Location: Pneumatic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RT BLEED DUCT IN FLIGHT AT FL 300 ACTION:  FLIGHT CREW COMPLIED WITH PROCEDURE.  CRACKED BLEED CROSSOVER DUCT REPLACED CROSSOVER DUCT.  CROSSOVER DUCT ASSY GG670-80301-1.
